MAUDE Adverse Event Report: ARTHREX, INC. HIP ARTHRSCPY MSTR DISP KIT W/BLD; SAW BLADE

ARTHREX, INC. HIP ARTHRSCPY MSTR DISP KIT W/BLD; SAW BLADE
Model Number HIP ARTHRSCPY MSTR DISP KIT W/BLD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.
 
Event or Problem Description
It was reported during a hip arthroscopy procedure the surgeon was using the ar-6526s hip arthroscopy master disposable kit with blades.The surgeon inserted the nitinol wires and placed the needle over top the wires and, while pulling out the instrumentation, the wires would come out as well.The surgeon informed the rep that they believe the nitinol wires are too large for the percaneous needles.The issue with the device did not hinder the case and the procedure was completed as planned without causing harm or injury to the patient.There are no available pictures of the reported issue.

Brand Name
HIP ARTHRSCPY MSTR DISP KIT W/BLD
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19321122
Report Number1220246-2024-03317
Device Sequence Number7659694
Product Code GFA
UDI-Device Identifier00888867039865
UDI-Public00888867039865
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHIP ARTHRSCPY MSTR DISP KIT W/BLD
Device Catalogue NumberAR-6526S
Device Lot Number10237997
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown